RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 643–650 (Mi tvp3145)  

This article is cited in 15 scientific papers (total in 15 papers)

Short Communications

On the asymptotic behavior of self-normalized sums of random variables

V. A. Egorov

Saint-Petersburg State Electrotechnical University

DOI: https://doi.org/10.4213/tvp3145

Full text: PDF file (427 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 542–548

Bibliographic databases:

Received: 10.02.1994

Citation: V. A. Egorov, “On the asymptotic behavior of self-normalized sums of random variables”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 643–650; Theory Probab. Appl., 41:3 (1997), 542–548

Citation in format AMSBIB
\Bibitem{Ego96}
\by V.~A.~Egorov
\paper On the asymptotic behavior of self-normalized sums of random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 643--650
\mathnet{http://mi.mathnet.ru/tvp3145}
\crossref{https://doi.org/10.4213/tvp3145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1450081}
\zmath{https://zbmath.org/?q=an:0892.60054}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 542--548
\crossref{https://doi.org/10.1137/TPRBAU000041000003000532000001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ71800011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3145
  • https://doi.org/10.4213/tvp3145
  • http://mi.mathnet.ru/eng/tvp/v41/i3/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rackauskas A., Suquet C., “Invariance principles for adaptive self–normalized partial sums processes”, Stochastic Processes and Their Applications, 95:1 (2001), 63–81  crossref  mathscinet  zmath  isi  scopus
    2. Csrorgo M., “A glimpse of the impact of Pal Erdos on probability and statistics”, Canadian Journal of Statistics–Revue Canadienne de Statistique, 30:4 (2002), 493–556  crossref  mathscinet  isi  scopus
    3. Theory Probab. Appl., 48:3 (2004), 528–535  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Rackauskas A., Suquet C., “Invariance principle under self–normalization for nonidentically distributed random variables”, Acta Applicandae Mathematicae, 79:1–2 (2003), 83–103  crossref  mathscinet  zmath  isi  scopus
    5. Csorgo M., Szyszkowicz B., Wang Q.Y., “Donsker's theorem for self–normalized partial sums processes”, Annals of Probability, 31:3 (2003), 1228–1240  crossref  mathscinet  zmath  isi  scopus
    6. S. Yu. Novak, “On self-normalized sums and Student's statistic”, Theory Probab. Appl., 49:2 (2005), 336–344  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Hall P., Wang Q.Y., “Exact convergence rate and leading term in central limit theorem for student's t statistic”, Annals of Probability, 32:2 (2004), 1419–1437  crossref  mathscinet  zmath  isi  scopus
    8. Csorgo M., Szyszkowicz B., Wang Q.Y., “On weighted approximations and strong limit theorems for self-normalized partial sums processes”, Asymptotic Methods in Stochastics, Fields Institute Communications, 44, 2004, 489–521  mathscinet  zmath  isi
    9. Wang Q.Y., “On Darling-Erdos type theorems for self-normalized sums”, Asymptotic Methods in Stochastics, Fields Institute Communications, 44, 2004, 523–530  mathscinet  zmath  isi
    10. Robinson J., Wang Q.Y., “On the self–normalized Cramer–type large deviation”, Journal of Theoretical Probability, 18:4 (2005), 891–909  crossref  mathscinet  zmath  isi  scopus
    11. Wang G.W., “A note on unit root tests with heavy–tailed GARCH errors”, Statistics & Probability Letters, 76:10 (2006), 1075–1079  crossref  mathscinet  zmath  isi  scopus
    12. V. A. Egorov, “Estimation of constants for the right-hand inequalities of Marcinkiewicz and Rosenthal”, J. Math. Sci. (N. Y.), 147:4 (2007), 6912–6917  mathnet  crossref  mathscinet  zmath
    13. V. A. Egorov, “Two-sided estimates for the constants in Marcinkiewicz's inequalities”, J. Math. Sci. (N. Y.), 159:3 (2009), 305–311  mathnet  crossref  zmath
    14. Martsynyuk Yu.V., “Functional asymptotic confidence intervals for a common mean of independent random variables”, Electronic Journal of Statistics, 3 (2009), 25–40  crossref  mathscinet  zmath  isi  scopus
    15. Shao Q., “On Necessary and Sufficient Conditions For the Self-Normalized Central Limit Theorem”, Sci. China-Math., 61:10 (2018), 1741–1748  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:200
    Full text:53
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019